# SDR 2002FA0001190

- Difficulty date: September 25, 2002
- Submitted: October 17, 2002
- Operation: General aviation
- Aircraft: N2061A
- Make and model: Beech A36
- Aircraft serial: E1425
- Engine: Cont IO520BB
- Propeller: Mcauly 3A32C76
- System (JASC): 6114 · Propeller Hub Section
- Part: Pin
- Part number: B4460
- Condition: Broken
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATING PIN BROKE AT BASE OF THREADS DUE TO IMPROPERLY DRILLED HOLE TO ACCEPT PIN.  SHALLOW DEPTH NOT TAPPED TO THE BOTTOM OF THE HOLE.
